Sumsets being squares (bibtex)
by Andrej Dujella, Christian Elsholtz
Reference:
Andrej Dujella, Christian Elsholtz, Sumsets being squares, Acta Mathematica Hungarica, 141(4), 353-357, (2013).
Bibtex Entry:
@article{elsholtz4,
   author  = {Andrej Dujella and Christian Elsholtz},
   title   = {Sumsets being squares},
   journal = {Acta Mathematica Hungarica},
   year    = {2013},
   volume  = {141},
   number  = {4},
   pages   = {353-357},
   url     = {http://www.math.tugraz.at/~elsholtz/WWW/papers/papers44.pdf},
   doi     = {10.1007/s10474-013-0334-8},
  mrnumber = "3122293",
}